# SDR ASOA2015070813288

- Difficulty date: June 14, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,543 hours, 20,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 712-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK BS 712 - 761.88 HAS CORROSION IN SEVERAL PLACES.  CORRODED BEYOND LIMITS IAW SRM SUP 53-41-49, REO 670-53-00 13.    INSTALLED IAW AMM 53-00-49-400-801-A03/000-801-A03.
